# SDR 2006UALA02167

- Difficulty date: November 10, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 52,948 hours, 19,373 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN LEFT SIDE OF FUSELAGE 30 INCHES DOWN FROM DOOR 1 LEFT, DENT IS IN LAP JOINT AROUND 0.125 DEEP, 6 INCHES LONG AND 3 TO 4 INCHES WIDE.  DENT AT STRINGER STA 345.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SHEAR TIE.  FABRICATED AND INSTALLED NEW SHEAR TIE.
